# SDR QXEA200801941

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - LEFT FLAP NR 2 TRACK LOWER RAMP HAS 2 DIVOTS.  REPAIRED IAW RD8-57-986 AND --8 200 NDTM PART 6 51-00-01 AND 1-82-7A PT 1, 51-00-04.
